# SDR SIMA20220409003

- Difficulty date: April 9, 2022
- Submitted: April 10, 2022
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 50,189 hours, 45,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 82785
- Condition: Unserviceable
- Location: [0000]   [3]   [
- Part time: 31,650 hours, 28,400 cycles
- Component: Battery - Emerg
- Component part number: 20131ASMI
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT SEAT 8A AND 9A INOP SUSPECT #3 EMERGENCY POWER SUPPLY NEED REPLACEMENT-C/A-RAR #3 EMERGENCY POWER SUPPLY IAW AMM 33-50-04. OPERATIONAL CHECK GOOD.
